Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 1(145), Pages 239–241 (Mi umn5466)  

Mathematical Events in the USSR and abroad

Summer School on Mathematical Programming

E. G. Gol'shtein


Full text: PDF file (364 kB)

Citation: E. G. Gol'shtein, “Summer School on Mathematical Programming”, Uspekhi Mat. Nauk, 24:1(145) (1969), 239–241

Citation in format AMSBIB
\Bibitem{Gol69}
\by E.~G.~Gol'shtein
\paper Summer School on Mathematical Programming
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 1(145)
\pages 239--241
\mathnet{http://mi.mathnet.ru/umn5466}


Linking options:
  • http://mi.mathnet.ru/eng/umn5466
  • http://mi.mathnet.ru/eng/umn/v24/i1/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:224
    Full text:89
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021